It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ann on October 18, 2000 at 23:37:48:

In Reply to: Re: Mary, Marilyn, Kai posted by Sh on October 18, 2000 at 21:35:11:

to Sh,
I know completely what you are going through, I started taking those pills for the same reasons you did. It is a very painful thing to live. but if you don't stop takeing the ducolax it will ONLY GET WORSE!!! You can do permanent damage to your body, I suffered excruciating pains everyday from the pills because I took them everyday for almost a year. you are lucky that you have only been takeing them for a short time.
Instead of those pills read Mary's posts, she is a nurse and can tell you healthy ways to go.
All i can say is, those pills won't help you feel better in the long run.
please keep writing to me, i know how you feel

Follow Ups
  • To: ANN Sh 14:31:46 10/19/00 (1)
    • To: Sh Ann 20:16:43 10/19/00 (0)

All times are GMT -7. The time now is 11:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!